# SDR BHHR20190607001

- Difficulty date: April 18, 2019
- Submitted: June 7, 2019
- Operation: General aviation
- Aircraft: N9749C
- Make and model: Hiller UH-12E
- Aircraft serial: 2146
- Aircraft time: 20,452 hours
- Engine: Allsn 250C20B
- Engine time: 12,169 hours, 10,802 cycles
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Housing
- Part number: 2354211
- Condition: Cracked
- Location: Transmission
- Component: Transmission, Hiller
- Component part number: 2370023
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A CRACK WAS FOUND IN TRANSMISSION LOWER HOUSING JUST BELOW THE CYCLIC BELLCRANK BRACKET P/N 33031 MOUNTING FACE. THE CRACK WAS LOCATED IN THE AFT LOWER MOUNTING BOSS FOR THE CYCLIC BRACKET IN THE FILLET OF THE LOWER HOUSING. SEE ATTACHED PICTURES. CORRECTIVE ACTION WAS TO REPLACE THE LOWER HOUSING.
